Differential and Integral Equations

Existence of blow-up solutions for a class of elliptic systems

Claudianor O. Alves and Angelo R.F. de Holanda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the main goal is to prove the existence of blow-up solutions for a class of elliptic systems. Here, we combine variational methods with the existence of sub- and supersolution to get the blow-up solutions.

Article information

Source
Differential Integral Equations, Volume 26, Number 1/2 (2013), 105-118.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1355867508

Mathematical Reviews number (MathSciNet)
MR3058699

Zentralblatt MATH identifier
1289.35122

Subjects
Primary: 35B44: Blow-up 35B08: Entire solutions 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]

Citation

Alves, Claudianor O.; de Holanda, Angelo R.F. Existence of blow-up solutions for a class of elliptic systems. Differential Integral Equations 26 (2013), no. 1/2, 105--118. https://projecteuclid.org/euclid.die/1355867508


Export citation